# SDR SWAA2021081311078

- Difficulty date: December 31, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT DOOR ESCAPE STRAP HOOK HAS EVIDENCE OF SURFACE CORROSION. / REMOVED AND REPLACED LT EMERGENCY EXIT DOOR ESCAPE STRAP AS PER B737-7 AMM 25-61-10-000-802 AND AMM 25-61-10-400-802.
